Skip to Content

I have ibs with constipation. does bisacodyl in suppository hurt?

Question is Closed
Report Favorite

Responses (1)

22 Feb 2010

Inserting the suppository may feel uncomfortable but it won't hurt.
Once working it may cause stomach cramps (which are uncomfortable for some) but it is impossible to predict how they will make you feel. Good luck.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Does Xiafax cause constipation. I have Irritable Bowel Syndrome?

Does Xifaxan cause constipation?I have Irritable Bowel Syndrome and my doctor gave this to me. Is this going to help with my IBS

1 answer 17 Jan 2011

Wellbutrin - Will constipation side effect go away?

I started a small dose of Wellbutrin (not SR or XL) a week ago and the only unpleasant side effect I have is constipation (with upper GI discomfort). ...

3 answers 3 May 2012

Discontinuation of Cymbalta used to treat IBS?

... I have recently come of cymbalta 60 mg that I researched and took for 6 years for Irritable Bowel Disease with constipation. The reason? Because ...

2 answers 23 Dec 2013

Amitriptyline - does this medication help with people who have ibs- alternate?

I have ibs-d with bouts of constipation. I've read people with ibs-d and ibs-c have used this but a side effect is constipation. Is this meant ...

1 answer 20 Jan 2015

With irritable bowel syndrome why do your lower intestines get that sick feeling?

It is most annoying and the bloat and gas is terrible. With having to take T3's for the back I have to be careful with constipation! I take ...

0 answers 14 Sep 2015